# SDR CA110316004

- Difficulty date: March 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hwksly HS125600B
- Aircraft time: 8,800 hours
- Engine: Garrtt TFE7313R
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 7926785001
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 5,802 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) ON THE RETURN FLIGHT AFTER COMMENCING DESCENT FROM FL400, WHILE ON AUTOPILOT AT APPROX FL220, THE ACFT BEGAN A TURN TO THE LEFT UN-COMMANDED.  DISCONNECTED THE AUTOPILOT TO TAKE CONTROL, BUT THE CONTROL SEEMED JAMMED TO THE LT, WITH MODERATE FORCE WAS ABLE TO FORCE THE ACFT BACK TOWARD LEVEL FLIGHT.  WHEN LET GO OF THE CONTROLS TO ALLOW COP TO FEEL THE REQUIRED PRESS, THE ACFT WENT BACK TOWARD A LEFT TURN, RECOVERED IT A SECOND TIME.  TO BE SURE THE AUTOPILOT WAS DISCONNECTED, PULLED ALL THE CB`S TO THE AUTOPILOT SYS.  THIS ACTION APPEARED TO HAVE NO EFFECT, AGAIN MODERATE PRESS WAS REQUIRED ON THE CONTROL TO CONTINUE FLIGHT.  DECLARED AN EMER ATC WAS TOLD WE HAD A CONTROL PROBLEM & WOULD REQUIRE SHALLOW TURNS & A LONG FINAL TO ALLOW US TO RECONFIGURE THE ACFT.  MODERATE CONTROL PRESS WAS REQUIRED THROUGHOUT THE REMAINDER OF THE FLIGHT & EVEN AFTER LANDING THE AILERONS REMAINED VERY STIFF TO MOVE.  AFTER LANDING, TAXIED ON TO THE SIGNATURE RAMP.  INFORMED THE EMER CREW THAT ALL WAS WELL THEN CLEARED CUSTOMS.
